Deep search:Searching for "Stochastic optimal control" in 'KEYWORDGot 2 items.
index Title
1On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems
Author(s):ZHU Wei-qiu, YING Zu-guang  Clicked:6031  Download:2699  Cited:10  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.11 P.1313-1317  DOI:10.1631/jzus.2004.1313
2Feedback maximization of reliability of MDOF quasi integrable-Hamiltonian systems under combined harmonic a...
Author(s):Lin-cong CHEN, Rong-hua HUAN, Wei-...  Clicked:5023  Download:2601  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.9 P.1245-1251  DOI:10.1631/jzus.A0820316
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE